# SDR FDEA201306051196

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5130
- Condition: Damaged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1540 - 1640 RBL 24.75 DAMAGED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, DETAIL I, FIG 101.  R & R SEAT TRACK  IAW SRM 51-40-02, DWG 146N5130.  THIS IS CATEGORY "A" MAJOR REPAIR.
